# SDR SIMA20160703004

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,498 hours, 27,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  LUBRICATED DOOR ROLLER IAW ETN-EM-52-061, NO FURTHER DEFECTS NOTED.
